Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 451279, 9 pages
http://dx.doi.org/10.1155/2014/451279
Research Article

Iterative Schemes for Finite Families of Maximal Monotone Operators Based on Resolvents

School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received 25 January 2014; Accepted 12 March 2014; Published 14 April 2014

Academic Editor: Jinlu Li

Copyright © 2014 Li Wei and Ruilin Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Wei and Ruilin Tan, “Iterative Schemes for Finite Families of Maximal Monotone Operators Based on Resolvents,” Abstract and Applied Analysis, vol. 2014, Article ID 451279, 9 pages, 2014. https://doi.org/10.1155/2014/451279.